# SDR CA020726007

- Difficulty date: June 17, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 63,375 hours
- Engine: Pwa JT8D17
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: FTN7V6748
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) 30 MINUTES AFTER DEPARTURE, ELECTRICAL BURNING SMELL IN COCPIT,  AIRCRAFT LANDED SAFELY,  BURNING SMELL ORIGINATED BY WEATHER RADAR INDICATOR. INDICATOR REPLACED.
